PDA

View Full Version : Leg and arm pain?



paula
09-04-2011, 02:42 PM
I'm almost three months past my surgery and feeling fairly well, in most ways. A couple of weeks ago, I thought I'd be off my Norphen totally in just a bit. I've only been taking one or two a day starting about a month after surgery. But I'm still feeling that I need one or two a day. The last few days, I've had a lot of aches in my arms near my elbows, and in my muscles above and below my knees, particularly in the front of my upper legs. I've also got occasional pain in my back on either side of right about where the lumbar region meets my thoracic region. I also feel a bit of nausea some days until I take the meds.

So here are my questions:
How long do most people stay on the meds?
What's up with the leg and arm pain? I do think my muscles, particularly in my legs, are very tight, and I've been stretching them. No PT so far. Walking only. Walking is usually pain free, except for muscle tightness.
And, the nauseated feeling seems odd. I'm noticing it more than a month ago-- could I be getting some kind of addiction problem?

leannebr
09-12-2011, 09:50 AM
I am 10 mos post op and have leg problems as well. My muscles on the inside near my knees are bulging, and my knees have been getting weaker. I walk every day to try and prevent it from getting worse but its a struggle, theyre getting weaker and Im fighting it. I feel it just above my knees as well. My knees have a very odd sensation like theres water or a balloon in bewtween the bone. They click alot now too and then bruise have bruises alot. My elbows are very tendor, that started with some fluid sacs following the surgery, but the fluid went away. Now theyre just tendor with light bruises on them all the time. I also have the low back pain like you mentioned. I have pain where my bone graft is on the hip also. That bone is donor bone and oddly grew bigger over time.I have an odd bump there now that sticks out a bit.

I had the nauseua alot in the afternoons and was very nervous and anxious every day and I believe that was withdrawel from Oxycodon I had been on for a very very long time. I decided to try and stop taking it and bad idea without tapering.

paula
09-14-2011, 06:32 PM
I'm actually doing a fair amount better than I was when I wrote that post. The knee and arm tightness is almost one, and I've been about three days without the pain meds. I still have the low back pain that I mentioned, but it has lessened and I saw the doctor today and he said it was still strain from the surgery and it was normal and would lessen. The nausea still comes a little, but is also lessening.

I'm sorry to hear that you're having so much trouble, but I'm not sure what to say, other than I hope things get better for you soon.